Wellness

Equate Extra Strength Acetaminophen Caplets, 500 mg, 500 Count

Equate Extra Strength Acetaminophen Caplets, 500 mg, 500 Count

Regular price $3.99 USD
Regular price Sale price $3.99 USD
Sale Sold out
Shipping calculated at checkout.

Compare to the active ingredient in Extra Strength Tylenol Caplets. Don't let your day be derailed by aches . pains or fever. Find strong . fast-acting headache and fever relief with Equate Extra Strength Acetaminophen Caplets . 500 mg. This pain reliever and fever reducer helps to temporarily relieve minor aches and pains due to the common cold . headache . backache . minor pain of arthritis . toothache . muscular aches . premenstrual and menstrual cramps. Also helps to temporarily reduce fever. These easy-to-swallow caplets are an aspirin-free and caffeine-free option to help put symptoms behind you. For adults and children 12 years and over.

View full details